# SDR DL72S991317

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W STA 913 ANGLE CRACKED AT UPPER RADIUS BLOCK ABOVE   UPLOCK.  REPAIRED PER DAL M/M 53-11-0 PGS 834-837 AND ERA 367582-14 ALLOWING USE OF DAL M/M REPAIR ON EX - EAL AIRCRAFT.
